Medical Questions > Conditions and Diseases > Stomach, Ulcers, Gastric Bypass Forum

Ibuprofen and stomach pain

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
User Profile
I am 22, female and i have really bad stomach pains.It usualy starts when i am about to have my menses but then i take my IBUPROFEN (ratiofarn) 600 MG to remain stable. Because if i dont, my body starts to change temperature from hot to cold and vice versa, i feel like i am about to pass out and the cramps in my uterus are almost unbearable like i am on the edge to die, then the pain keeps coming and going with maybe 2 min apart. And my stomach begins to hurt serverly and tries to sqeeuze everything out even if i dont have any food.If i take IBUPROFEN i usually can function normally on the second or 3rd day. I dont have it every month but every other month. The doctor once told me that i had gastric ulcer and a sensitive stomach, he gave me medicine but nothing worked. And last night i spitted some blood, i checked my mouth and and my nose and there was nothing there. I didnt think it was really serious, till it happend again this morning. And the was clear blood when i spit.


Did you find this post helpful?
|

User Profile
replied April 2nd, 2009
Stomach, Ulcers, Gastric Bypass Answer A6224



According to the data you provided, your symptoms might be related to premenstrual syndrome. Premenstrual syndrome is a collection of physical, psychological, and emotional symptoms related to a woman's menstrual cycle.
The most common symptoms include: abdominal cramping, breast tenderness and swelling, anxiety or stress, mood swings, fatigue, headache.
The symptoms might be eased by taking medications containing hormones and use of Selective Serotonin Re-uptake Inhibitors. The medications should be taken only when recommended after consult with a doctor.
Gastric problems can not be ruled out without further tests. The blood you spat might be originating from ulcer in the upper gastrointestinal tract. Gastroscopy might be needed to confirm or to rule out ulcer or chronic inflammation.


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Stomach, Ulcers, Gastric Bypass , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.